Share:


Solutions of a nonlinear Dirichlet problem in which the nonlinear part is bounded from above and below by polynomials

    Jan Beczek Affiliation

Abstract

In this paper we study the existence and multiplicity solutions of nonlinear elliptic problem of the form


 

Here Ω is a smooth and bounded domain in RN N ≥ 2, λ ∈ R and f : R → R is a continuous, even function satisfying the following condition


 

for some c 1c 2c 3p, α ∈ Rc 1c 2c 3, α > 0 and p > 1+ α.  We shall show that, for λ ∈ Rg ∈ Lr (Ω) if N = 2, r > 1, p > 1 + α or  the above problem has solutions. Assuming additionally that, λ ≤ λ1 and f is decreasing for t ≤ 0, we shall show that, this problem have exctly one solution. We take advantage of the fact, that a continuous, proper and odd (injective) map of the form I + C (where C is compact) is suriective (a homeomorphism).


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Beczek, J. (1997). Solutions of a nonlinear Dirichlet problem in which the nonlinear part is bounded from above and below by polynomials. Mathematical Modelling and Analysis, 2(1), 35-40. https://doi.org/10.3846/13926292.1997.9637064
Published in Issue
Dec 15, 1997
Abstract Views
329
PDF Downloads
285
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.